Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/9684
Title: Steady natural convection flow in a square cavity filled with a porous medium for linearly heated side wall(s)
Authors: Sathiyamoorthy, M.
Basak, T.
Roy, S.
Pop, I.
Keywords: Finite element method
Mathematical models
Numerical methods
Nusselt number
Porous materials
Prandtl number
Darcy Forchheimer model
Non uniform heating
Penalty finite element method
Square cavity
Natural convection
Finite element method
Mathematical models
Natural convection
Numerical methods
Nusselt number
Porous materials
Prandtl number
Issue Date: 2007
Citation: International Journal of Heat and Mass Transfer, 50(9-10), 1892-1901
Abstract: In this paper natural convection flows in a square cavity filled with a porous matrix has been investigated numerically when the bottom wall is uniformly heated and vertical wall(s) are linearly heated whereas the top wall is well insulated. Darcy-Forchheimer model without the inertia term is used to simulate the momentum transfer in the porous medium. Penalty finite element method with bi-quadratic rectangular elements is used to solve the non-dimensional governing equations. Numerical results are presented for a range of parameters (Rayleigh number Ra, 103 ? Ra ? 106, Darcy number Da, 10-5 ? Da ? 10-3, and Prandtl number Pr, 0.2 ? Pr ? 100) in terms of stream functions and isotherm contours, and local and average Nusselt numbers. � 2006 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.ijheatmasstransfer.2006.10.010
http://hdl.handle.net/11717/9684
ISSN: 179310
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.